Translator Disclaimer
2014 When the comaximal and zero-divisor graphs are ring graphs and outerplanar
Mojgan Afkhami
Rocky Mountain J. Math. 44(6): 1745-1761 (2014). DOI: 10.1216/RMJ-2014-44-6-1745

Abstract

In this paper, we characterize the finite commutative rings such that their comaximal graph (or zero-divisor graph) are ring graphs, and we also study the case where they are outerplanar.

Citation

Download Citation

Mojgan Afkhami. "When the comaximal and zero-divisor graphs are ring graphs and outerplanar." Rocky Mountain J. Math. 44 (6) 1745 - 1761, 2014. https://doi.org/10.1216/RMJ-2014-44-6-1745

Information

Published: 2014
First available in Project Euclid: 2 February 2015

zbMATH: 1306.05092
MathSciNet: MR3310946
Digital Object Identifier: 10.1216/RMJ-2014-44-6-1745

Subjects:
Primary: 05C10, 13M05

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.44 • No. 6 • 2014
Back to Top